David Croydon
David Croydon
Research Institute for Mathematical Sciences, Kyoto University
Verified email at - Homepage
Cited by
Cited by
Local limit theorems for sequences of simple random walks on graphs
DA Croydon, BM Hambly
Potential Analysis 29, 351-389, 2008
Scaling limits of stochastic processes associated with resistance forms
DA Croydon
Subsequential scaling limits of simple random walk on the two-dimensional uniform spanning tree
MT Barlow, DA Croydon, T Kumagai
Convergence of simple random walks on random discrete trees to Brownian motion on the continuum random tree
D Croydon
Annales de l'IHP Probabilités et statistiques 44 (6), 987-1019, 2008
Random walks on Galton-Watson trees with infinite variance offspring distribution conditioned to survive
D Croydon, T Kumagai
Volume growth and heat kernel estimates for the continuum random tree
DA Croydon
Probability Theory and Related Fields 140 (1), 207-238, 2008
Time-changes of stochastic processes associated with resistance forms
D Croydon, B Hambly, T Kumagai
Self-similarity and spectral asymptotics for the continuum random tree
D Croydon, B Hambly
Stochastic processes and their applications 118 (5), 730-754, 2008
Dynamics of the box-ball system with random initial conditions via Pitman’s transformation
D Croydon, T Kato, M Sasada, S Tsujimoto
American Mathematical Society 283 (1398), 2023
Convergence of mixing times for sequences of random walks on finite graphs
D Croydon, B Hambly, T Kumagai
Electronic Journal of Probability 17, paper no. 3, 2012
Quenched invariance principles for random walks and elliptic diffusions in random media with boundary
ZQ Chen, DA Croydon, T Kumagai
Scaling limits for simple random walks on random ordered graph trees
DA Croydon
Advances in Applied Probability 42 (2), 528-558, 2010
Scaling limits of the three-dimensional uniform spanning tree and associated random walk
O Angel, DA Croydon, S Hernandez-Torres, D Shiraishi
The Annals of Probability 49 (6), 3032-3105, 2021
Hausdorff measure of arcs and Brownian motion on Brownian spatial trees
DA Croydon
Generalized hydrodynamic limit for the box–ball system
DA Croydon, M Sasada
Communications in Mathematical Physics 383, 427-463, 2021
Biased random walk on critical Galton–Watson trees conditioned to survive
DA Croydon, A Fribergh, T Kumagai
Probability Theory and Related Fields 157, 453-507, 2013
Scaling limit for the random walk on the largest connected component of the critical random graph
DA Croydon
Publications of the Research Institute for Mathematical Sciences 48 (2), 279-338, 2012
Random walk on the range of random walk
DA Croydon
Journal of Statistical Physics 136, 349-372, 2009
Heat kernel fluctuations for a resistance form with non‐uniform volume growth
DA Croydon
Proceedings of the London Mathematical Society 94 (3), 672-694, 2007
Spectral asymptotics for stable trees
D Croydon, B Hambly
Electronic Journal of Probability 15, 1772-1801, 2010
The system can't perform the operation now. Try again later.
Articles 1–20